# SDR AALA202207274207

- Difficulty date: May 30, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N804AW
- Make and model: Airbus A319-132
- Aircraft serial: 1043
- Aircraft time: 71,465 hours, 32,623 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Part number: D5311104920400
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLIGHT DECK WINDSHIELD LEFT HAND FRAME CRACKED AT FR 2 AND +Y511. REPLACED WINDSHIELD FRAME PER EO 5319Y017-003 AND EA 336815.
